# SDR EE4Y2025090423049

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N3159G
- Make and model: Boeing 737852
- Aircraft serial: 35119
- Aircraft time: 59,797 hours, 24,803 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: 116A550256
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB ASSY P/N: 116A5502-5 AND P/N: 116A5502-6 MUST BE FABRICATED PER THE APPLICABLE DWG 116A5502 INSTRUCTIONS AND BCS COO-COO-25-0019-01B SMAL REQUESTED. HOWEVER, COOPESA DO NOT HAVE THE CAPABILITIES TO COMPLY WITH THE CONVERSION COATING APPLICATION BY IMMERSION TO THE NEW PARTS AS PER F-17.31 REQUIREMENTS. DUE TO IT, WAS CONTACTED TO BOEING TO REQUEST AUTHORIZATION TO APPLY CONVERSION COATING AS PER BAC5019 GUIDELINES, EXCEPT PERFORMING BRUSH APPLICATION IN LIEU OF IMMERSION PROCEDURE. BOEING ACCEPTED THE COOPESA PROPOSAL DOCUMENTED UNDER COO-NAC-25-0006-07B (REPAIR AND DEVIATION RECORD) AND BY NAC EA#737-53-00008 DTD 08/04/2025. UNDER JOB A1Q187 NRI 4-49
